Skip to main content
Article
Solvability of Commutative Right-Nilalgebras Satisfying (b (aa)) a= b ((aa) a)
Proyecciones Journal of Mathematics
  • Ivan Correa, Universidad de Chile
  • Alicia Labra, Universidad de Chile
  • Irvin R. Hentzel, Iowa State University
Document Type
Article
Disciplines
Publication Version
Published Version
Publication Date
5-1-2010
DOI
10.4067/S0716-09172010000100002
Abstract
We study commutative right-nilalgebras of right-nilindex four satisfying the identity (b(aa))a = b((aa)a). Our main result is that these algebras are solvable and not necessarily nilpotent. Our results require characteristic ≠ 2, 3, 5.
Comments

This article is published as Correa, Iván, Irvin Roy Hentzel, and Alicia Labra. "Solvability of Commutative Right-Nilalgebras Satisfying (b (aa)) a= b ((aa) a)." Proyecciones Journal of Mathematics 29, no. 1 (2010): 9-15. Posted with permission.

Creative Commons License
Creative Commons Attribution-Noncommercial 4.0
Copyright Owner
Universidad Catolica del Norte
Language
en
File Format
application/pdf
Citation Information
Ivan Correa, Alicia Labra and Irvin R. Hentzel. "Solvability of Commutative Right-Nilalgebras Satisfying (b (aa)) a= b ((aa) a)" Proyecciones Journal of Mathematics Vol. 29 Iss. 1 (2010) p. 9 - 15
Available at: http://works.bepress.com/irvin-hentzel/21/